# SDR SWIA201642481

- Difficulty date: August 7, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 20,613 hours, 14,037 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 FLOOR PANEL SUPPORT ANGLE IS CORRODED.   REMOVED CORRODED FLOOR SUPPORT AND INSTALLED NEW SUPPORT IAW SRM.
